# SDR SWIA202052622

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT FLOOR SILL AT APPROX FS 349 HAS CORROSION AT MULTIPLE LOCATIONS, MARKED WITH BLACK GREASE PENCIL.  C-CHECK RO 9/20/2020.  EVALUATED RT FLOOR SILL AT APPROX FS 349 END OF SILL BROKEN OFF AT FWD FASTENER HOLES, OUT OF LIMITS.  REMOVED AND REPLACED RT FLOOR SILL AT APPROX FS 349 REFERENCING APPLICABLE STEPS OF REO COMPLETED.
